# SDR CALA2014090992099

- Difficulty date: September 7, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 59,810 hours, 7,272 cycles
- Engine: Pwa PW40903
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Deformed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER AFT CORNER SKIN IS DEFORMED.  MAJOR REPAIR.  DAMAGE WAS REMOVED & DOUBLE REPAIR INSTALLED IAW SRM 52-30-01.  VERIFIED CRACK FREE VIA NDT51-00-01 PT 6 HFEC.  THIS IS A CAT A REPAIR.
